I have had adnominal pain right side. My blood work showed an evelavated SGOT & SGPT 53 and 85 the later has come down to 69 but I still am having pain. I am on number of meds for chronic pain and panic attacks ( percodan,fional,clonopin and visteral) I no longer take tylenol for tha was one med that caused a burning pins and needle bloated feeling on my right side of my adnomin.
My question is beside having the liver panels down. What other test can be done to tell how much liver damage I have?
My HMO MD keeps talking about liver failure and that transplants dont work....not helping my anxiety at all.
You do not provide any information regarding your age, family history of liver disease or your own lifestyle traits (e.g. use of alcohol, recreational drug use, tatoos. Knowing your weight would also be helpful in prioritizing the list of possible causes for the elevated liver tests. Fatty liver and alcohol-induced liver disease are two of the more common causes of nild asymptomatic elevations of liver tests. It is necessary, however, to exclude viral infection ( Heptitis A, B and C) by blood tests, autoimmune liver disease (blood tests) and metabolic causes (e.g. hemochromatosis , Wilsons's disease dpending on your age). Sometimes, a liver biopsy is required for definitive diagnosis.
This information is presented for educational purposes only. Always consult your personal physician for specific medical issues.
*keywords: liver tests
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.